# SDR ASAA0640694

- Difficulty date: June 14, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 65C4645170A
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 6 SPOILER PANEL HAS 4EA SMALL DENTS ON I/B UPPER SURFACE.  REPAIRED RIGHT WING NUMBER 6 SPOILER UPPER SURFACE DAMAGE IAW SRM 51-70-10 PG 201.
